Journal cover image

Browse issues


Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Mathematics in Operational Research

2012 Vol. 4 No. 4

Special Issue on Solving Large-Scale and Stochastic Linear Programs

Guest Editor: Dr. Moustapha Diaby

 

Editorial
PagesTitle and authors
319-365A review of LU factorisation in the simplex algorithm
Joseph M. Elble; Nikolaos V. Sahinidis
DOI: 10.1504/IJMOR.2012.048900

366-399A review of the LU update in the simplex algorithm
Joseph M. Elble; Nikolaos V. Sahinidis
DOI: 10.1504/IJMOR.2012.048901

400-421A stochastic linear programming modelling and solution approach for planning the supply of rewards in Loyalty Reward Programs
Yuheng Cao; Aaron L. Nsakanda; Moustapha Diaby
DOI: 10.1504/IJMOR.2012.048902

Regular Papers

422-438A volume flexible fuzzy production inventory model under interactive and simulation approach
Barun Das; Manoranjan Maiti
DOI: 10.1504/IJMOR.2012.048903

439-452Reliability evaluation of network flows with stochastic capacity and cost constraint
H. Salehi Fathabadi; M. Khodaei
DOI: 10.1504/IJMOR.2012.048904

453-472Interchanging fill rate constraints and backorder costs in inventory models
Jiang Zhang; Matthew J. Sobel
DOI: 10.1504/IJMOR.2012.048905